Numark Ibuprofen 200mg 16 Pack Tablets - Headaches & Migraines Medication

Numark Ibuprofen 200mg 16 Pack Tablets - Headaches & Migraines Medication

Availability: In stock

Regular Price: £1.25

Special Price £0.75

    146 Customers have purchased this product
For delivery on Thursday 21st of February 2019, order this item in the next and select next day service at checkout. Due to the holiday period there may be delays to your order.
Numark ibuprofen capsules contain the powerful ibuprofen molecule to help ease a number of mild to moderate pains including back pain, muscular pain, rheumatic pain, period pain, dental pain, headache and feverishness.
Product Description How to Take Ingredients Warnings

Feefo Reviews - Average 100% (1 reviews)

Date Score Customer Comment Our Response
27-Jun-2015 Service:

Product:

Service rating : Fast delivery to France. Was surprised at the speed of delivery
Product : Relief from back pain after digging garden and long lasting too
Read more reviews on Feefo
Feefo reviews : Average 100% (1 reviews)